Block iterative methods for equality constrained least squares problems
Μαθηματική Επιθεώρηση, Tome 31 (1986), pp. 77-90
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1986_31_a5,
author = {D. J. Evans and C. Li},
title = {Block iterative methods for equality constrained least squares problems},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {77--90},
year = {1986},
volume = {31},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1986_31_a5/}
}
D. J. Evans; C. Li. Block iterative methods for equality constrained least squares problems. Μαθηματική Επιθεώρηση, Tome 31 (1986), pp. 77-90. http://geodesic.mathdoc.fr/item/MR_1986_31_a5/